MathSciNet Relay Station
MathSciNet bibliographic data
MR273333 45.30 (34.00)
Lovelady, David Lowell Bounded solutions of Stieltjes integral equations. Proc. Amer. Math. Soc. 28 1971 127–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement